MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI512 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI512 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System
Model Number CI512
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient became a non-user as the patient not receiving benefit from the implant since activation.The patient also experienced pain during an mri procedure despite the use of a head wrap.Reprogramming attempts were made; however the issue could not be resolved.Subsequently, the device was electively explanted on (b)(6) 2026.The patient was reimplanted with another device on the contralateral ear during the same surgery.

Brand Name
Nucleus CI512 Cochlear Implant with Contour Advance Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50295679
Report Number6000034-2026-02954
Device Sequence Number9751008
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)101102(17)121101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 08/18/2026
Report Date (Section F) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/01/2012
Device Model NumberCI512
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2026
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA08/18/2026